Open Access
Translator Disclaimer
May, 1975 The Distribution of the Characteristic Roots of $S_1S_2^{-1}$ Under Violations
K. C. S. Pillai
Ann. Statist. 3(3): 773-779 (May, 1975). DOI: 10.1214/aos/1176343144

Abstract

The paper deals with the density of the characteristic roots of $\mathbf{S}_1\mathbf{S}_2^{-1}$ where $\mathbf{S}_1$ has a noncentral Wishart distribution, $W(p, n_1, \mathbf{\Sigma}_1, \mathbf{\Omega})$, and $\mathbf{S}_2$ has an independently distributed central Wishart distribution $W(p, n_2 \mathbf{\Sigma}_2, \mathbf{0})$, under a condition. This density is basic for an exact study of robustness of tests of at least two multivariate hypotheses.

Citation

Download Citation

K. C. S. Pillai. "The Distribution of the Characteristic Roots of $S_1S_2^{-1}$ Under Violations." Ann. Statist. 3 (3) 773 - 779, May, 1975. https://doi.org/10.1214/aos/1176343144

Information

Published: May, 1975
First available in Project Euclid: 12 April 2007

zbMATH: 0312.62040
MathSciNet: MR370925
Digital Object Identifier: 10.1214/aos/1176343144

Subjects:
Primary: 62H10

Keywords: characteristic roots , Covariance matrices , distribution , MANOVA , robustness , violations

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.3 • No. 3 • May, 1975
Back to Top